# SDR USAA2013072900039

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 29,890 hours, 22,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fairing
- Part number: D2528976000800
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE WINDOW SHADE IN EMERGENCY EXIT ROW 9F BROKEN,  OBSCURES VIEW OF WINDOW WHEN STUCK IN CLOSED POSITION.  MX REPLACED WINDOW FAIRING ASSY IAW AMM AND IPC 25-23-47.
